Journal of the Mathematical Society of Japan

A characterization of crossed products of factors by discrete outer automorphism groups

Marie CHODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 257-261.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319339

Digital Object Identifier
doi:10.2969/jmsj/03120257

Mathematical Reviews number (MathSciNet)
MR0527543

Zentralblatt MATH identifier
0396.46057

Subjects
Primary: 46L40: Automorphisms

Citation

CHODA, Marie. A characterization of crossed products of factors by discrete outer automorphism groups. J. Math. Soc. Japan 31 (1979), no. 2, 257--261. doi:10.2969/jmsj/03120257. https://projecteuclid.org/euclid.jmsj/1240319339


Export citation